# SDR MALA030189

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Contaminated
- Location: Mlg Uplock
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 2789, GEAR WOULD NOT LOCK IN UP POSITION.  HYDRAULIC PUMP CONTINUED TO RUN, NO HYDRAULIC LEAK OBSERVED.  REYECLED GEAR TWICE, GEAR FINALLY CAME UP.  ALL SPEEDS WERE COMPLETED WITH GEAR EXTENSION AND RETRACTION.  AIR RETURN TO MSP.  MAINTENANCE DUPLICATED PROBLEM DURING INITIAL GEAR SWINGS.  FOUND LT UPLOCK NOT BEING DEPRESSED BY HOOK ENGAGEMENT.  SUSPECT MOISTURE IN THE HOOK/ROLLER ASSEMBLY.  LUBED UPLOCK, ROLLERS AND ALL PIVOT POINTS.  COMPLETED 15 GEAR CYCLES AND PROBLEM DID NOT RETURN IAW SAAB MM 32-30-00.
